Index of pseudo-projectively-symmetric semi-Riemannian manifolds

  • P. Gupta Department of Mathematics and Statistics, Dr. Harisingh Gour University, Sagar, Madhya Pradesh, 470003, India
Keywords: metric connection, pseudo-projective curvature tensor, projective curvature tensor, semi-Riemannian manifold, index of a manifold
Published online: 2015-07-03

Abstract


The index of $\widetilde{\nabla}$-pseudo-projectively symmetric and in particular for $\widetilde{\nabla}$-projectively symmetric semi-Riemannian manifolds, where $\widetilde{\nabla}$ is Ricci symmetric metric connection, are discussed.

Article metrics
PDF downloads: 50
Abstract views: 129
How to Cite
(1)
Gupta P. Index of Pseudo-Projectively-Symmetric Semi-Riemannian Manifolds. Carpathian Math. Publ. 2015, 7 (1), 57-65.